Works matching DE "LOGARITHMIC integrals"
Results: 81
El logaritmo integral: números primos y algo más.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 2, p. 247
- By:
- Publication type:
- Article
Logarithmically completely monotonic functions concerning gamma and digamma functions.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 6, p. 435, doi. 10.1080/10652460701318418
- By:
- Publication type:
- Article
A summation formula for convergence acceleration of some Dirichlet and related series.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 10, p. 703, doi. 10.1080/10652460500422643
- By:
- Publication type:
- Article
Subregion-adaptive integration of functions having a...
- Published in:
- Journal of Computational & Graphical Statistics, 1997, v. 6, n. 1, p. 92, doi. 10.2307/1390726
- By:
- Publication type:
- Article
Scoring Rules for Forecast Verification.
- Published in:
- Monthly Weather Review, 2010, v. 138, n. 1, p. 203, doi. 10.1175/2009MWR2945.1
- By:
- Publication type:
- Article
On Rational Approximations to Euler's Constant γ and to γ + log (a/b).
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/626489
- By:
- Publication type:
- Article
A unified treatment of the lattice Green function, generalized Watson integral and associated logarithmic integral for the d-dimensional hypercubic lattice.
- Published in:
- Philosophical Magazine, 2007, v. 87, n. 7, p. 1107, doi. 10.1080/14786430601023799
- By:
- Publication type:
- Article
Modular Forms and Second Order Ordinary Differential Equations: Applications to Vertex Operator Algebras.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 4, p. 439, doi. 10.1007/s11005-012-0602-5
- By:
- Publication type:
- Article
A Logarithmic-Quadratic Proximal Prediction-Correction Method for Structured Monotone Variational Inequalities.
- Published in:
- Computational Optimization & Applications, 2006, v. 35, n. 1, p. 19, doi. 10.1007/s10589-006-6442-4
- By:
- Publication type:
- Article
Orbifolds and Exact Solutions of Strongly-Coupled Matrix Models.
- Published in:
- Communications in Mathematical Physics, 2018, v. 361, n. 3, p. 1235, doi. 10.1007/s00220-017-3072-x
- By:
- Publication type:
- Article
On best approximations by analogs of 'proper' and 'improper' hyperbolic crosses.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 3/4, p. 487, doi. 10.1134/S0001434613030164
- By:
- Publication type:
- Article
Jacob's ladders and the almost exact asymptotic representation of the Hardy-Littlewood integral.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 414, doi. 10.1134/S0001434610090142
- By:
- Publication type:
- Article
Integrals of Periodic Functions.
- Published in:
- Mathematics Magazine, 2001, v. 74, n. 5, p. 393, doi. 10.2307/2691036
- By:
- Publication type:
- Article
The ...450 Question.
- Published in:
- Mathematics Magazine, 2000, v. 73, n. 3, p. 220, doi. 10.1080/0025570X.2000.11996839
- By:
- Publication type:
- Article
k-fractional integral trapezium-like inequalities through $(h,m)$ -convex and $(\alpha,m)$ -convex mappings.
- Published in:
- Journal of Inequalities & Applications, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13660-017-1586-6
- By:
- Publication type:
- Article
Endpoint estimates for Marcinkiewicz integrals on weighted weak hardy spaces.
- Published in:
- Acta Mathematica Sinica, 2015, v. 31, n. 3, p. 430, doi. 10.1007/s10114-015-4277-6
- By:
- Publication type:
- Article
Integrals of automorphic Green's functions associatedto Heegner divisors.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 31, p. 1687, doi. 10.1155/S1073792803204165
- By:
- Publication type:
- Article
Hölder Continuity and Boundedness Estimates for Nonlinear Fractional Equations in the Heisenberg Group.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 3, p. 1, doi. 10.1007/s12220-022-01124-6
- By:
- Publication type:
- Article
Revisiting (logarithmic) scaling relations using renormalization group.
- Published in:
- Condensed Matter Physics, 2017, v. 20, n. 1, p. 1, doi. 10.5488/CMP.20.13601
- By:
- Publication type:
- Article
Tauberian theorems for iterations of weighted mean summable integrals.
- Published in:
- Positivity, 2019, v. 23, n. 1, p. 219, doi. 10.1007/s11117-018-0603-4
- By:
- Publication type:
- Article
Tauberian theorems for the logarithmic summability methods of integrals.
- Published in:
- Positivity, 2019, v. 23, n. 1, p. 55, doi. 10.1007/s11117-018-0592-3
- By:
- Publication type:
- Article
On Boundedness of Weighted Hardy Operator in L<sup>p(.)</sup> and Regularity Condition.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/837951
- By:
- Publication type:
- Article
Subnormal Solutions of Second-Order Nonhomogeneous Linear Differential Equations with Periodic Coefficients.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/416273
- By:
- Publication type:
- Article
The prime-counting function and its analytic approximations.
- Published in:
- Advances in Computational Mathematics, 2008, v. 29, n. 1, p. 55, doi. 10.1007/s10444-007-9039-2
- By:
- Publication type:
- Article
Two Dimensional Fredholm Integral Equation with Time.
- Published in:
- Journal of Modern Methods in Numerical Mathematics, 2012, v. 3, n. 2, p. 66, doi. 10.20454/jmmnm.2012.339
- By:
- Publication type:
- Article
Comparison of Vegetation Indices for Leaf Area Index Estimation in Vertical Shoot Positioned Vine Canopies with and without Grenbiule Hail-Protection Netting.
- Published in:
- Remote Sensing, 2019, v. 11, n. 9, p. 1073, doi. 10.3390/rs11091073
- By:
- Publication type:
- Article
Analytic Proof of the Sutherland Conjecturet.
- Published in:
- Physics of Atomic Nuclei, 2005, v. 68, n. 10, p. 1657, doi. 10.1134/1.2121913
- By:
- Publication type:
- Article
Properties and Applications of the Reciprocal Logarithm Numbers.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 109, n. 2, p. 413, doi. 10.1007/s10440-008-9325-0
- By:
- Publication type:
- Article
SUR LES COLLAPSES DE CORPS DIFFÉRENTIELS COLORÉS EN CARACTÉRISTIQUE NULLE DÉCRITS PAR POIZAT À L'AIDE DES AMALGAMES À LA HRUSHOVSKI.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2009, v. 8, n. 3, p. 445, doi. 10.1017/S1474748008000303
- By:
- Publication type:
- Article
LOGARITHMIC GROWTH AND FROBENIUS FILTRATIONS FOR SOLUTIONS OF p-ADIC DIFFERENTIAL EQUATIONS.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2009, v. 8, n. 3, p. 465, doi. 10.1017/S1474748009000012
- By:
- Publication type:
- Article
Weighted Composition Operators between the Little Logarithmic Bloch Space and the α-Bloch Space.
- Published in:
- Journal of Computational Analysis & Applications, 2009, v. 11, n. 3, p. 443
- By:
- Publication type:
- Article
WHy Legendre Made a Wrong Guess About π(X), and How Laguerre's Continued Fraction for the Logarithmic Integral Improved It.
- Published in:
- Mathematical Intelligencer, 2003, v. 25, n. 3, p. 7, doi. 10.1007/BF02984842
- By:
- Publication type:
- Article
Enhanced Cartooning System Based on Dynamic Augmented KMCG and LIP.
- Published in:
- Iraqi Journal of Science, 2019, v. 60, n. 3, p. 653, doi. 10.24996/ijs.2019.60.3.24
- By:
- Publication type:
- Article
Spatially Averaged Turbulent Flow over Square Ribs.
- Published in:
- Journal of Engineering Mechanics, 2007, v. 133, n. 2, p. 194, doi. 10.1061/(ASCE)0733-9399(2007)133:2(194)
- By:
- Publication type:
- Article
On the $O(1/t)$ convergence rate of the alternating direction method with LQP regularization for solving structured variational inequality problems.
- Published in:
- Journal of Inequalities & Applications, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13660-016-1226-6
- By:
- Publication type:
- Article
A generalization of the prime number theorem.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2008, v. 39, n. 5, p. 631, doi. 10.1080/00207390701867455
- By:
- Publication type:
- Article
On a class of logarithmic integrals.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2006, v. 37, n. 1, p. 119, doi. 10.1080/00207390500186164
- By:
- Publication type:
- Article
Logarithmic-Scale Quasimodes that do not Equidistribute.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 22, p. 11934, doi. 10.1093/imrn/rnv050
- By:
- Publication type:
- Article
Grids & Datums.
- Published in:
- Photogrammetric Engineering & Remote Sensing, 2009, v. 75, n. 2, p. 113
- By:
- Publication type:
- Article
ON THE RATES OF THE CHUNG-TYPE LAW OF LOGARITHM.
- Published in:
- Theory of Probability & Its Applications, 2010, v. 54, n. 4, p. 703, doi. 10.1137/S0040585X97984577
- By:
- Publication type:
- Article
A SURVEY OF THE RIEMANN ZETA FUNCTION WITH ITS APPLICATIONS.
- Published in:
- Journal for Algebra & Number Theory Academia, 2019, v. 9, n. 1, p. 1
- By:
- Publication type:
- Article
THE LANDAU FUNCTION AND THE RIEMANN HYPOTHESIS.
- Published in:
- Journal of Combinatorics & Number Theory, 2019, v. 11, n. 2, p. 45
- By:
- Publication type:
- Article
Quantum square-well with logarithmic central spike.
- Published in:
- Modern Physics Letters A, 2018, v. 33, n. 2, p. -1, doi. 10.1142/S0217732318500098
- By:
- Publication type:
- Article
Products of two proportional primes.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 10, p. 2583, doi. 10.1142/S1793042117501445
- By:
- Publication type:
- Article
Composition operators from logarithmic Bloch spaces to Bloch-type spaces.
- Published in:
- Georgian Mathematical Journal, 2013, v. 20, n. 4, p. 671, doi. 10.1515/gmj-2013-0036
- By:
- Publication type:
- Article
Pointwise estimates for relative fundamental solutions of heat equations in <img src="/fulltext-image.asp?format=htmlnonpaginated&src=C48Q542637308721_html\209_2006_65_ArticleIEq32.gif" border="0" alt="$${\mathbb{R} \times \mathbb{C}}$$" />
- Published in:
- Mathematische Zeitschrift, 2007, v. 256, n. 1, p. 193, doi. 10.1007/s00209-006-0065-4
- By:
- Publication type:
- Article
Improper Integrals Associated with the Inverse Laplace Transforms of [ln(s<sup>2</sup> + a<sup>2</sup>)]<sup>—n</sup>, n = 1,2.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 1998, v. 78, n. 8, p. 565, doi. 10.1002/(SICI)1521-4001(199808)78:8<565::AID-ZAMM565>3.0.CO;2-#
- By:
- Publication type:
- Article
Justification of the direct projection method for solving an integral equation of the potential theory.
- Published in:
- Differential Equations, 2014, v. 50, n. 9, p. 1267, doi. 10.1134/S0012266114090146
- By:
- Publication type:
- Article
On the study of a characteristic integral equation of the first kind with a logarithmic singularity.
- Published in:
- Differential Equations, 2006, v. 42, n. 4, p. 595, doi. 10.1134/S0012266106040173
- By:
- Publication type:
- Article
1.2 V CMOS temperature compensated logarithmic converter based on translinear circuit.
- Published in:
- Electronics Letters (Wiley-Blackwell), 2016, v. 52, n. 21, p. 1742, doi. 10.1049/el.2016.1626
- By:
- Publication type:
- Article